# SDR C2XA00IA017

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N19452
- Make and model: Aerosp ATR42-500
- Aircraft serial: 511
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 140FL01D3Y1
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MEM - FLT 3645 - THE CREW REPORTED THAT THE GEAR WOULD NOT LOCK IN THE UP POSITION.  THE AIRCRAFT RETURNED TO MEM WHERE IT LANDED WITHOUT INCIDENT.  THE LANDING GEAR WAS PLACED ON MEL 32-31-03, AND WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MLG UPLOCK BOX PROXIMITY SWITCH IAW ATR42-500 MM 32-61-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
